# SDR GTIA2024062438194

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 49,387 hours, 22,540 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: D90ST2004000
- Part serial: 5304
- Condition: Faulty
- Location: Yellow Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ECAM: HYD Y RSVR LO LVL-AS PER TSM 29-13-00-810-816-A R&R SWITCH LOW LEVEL REF: AMM 29-13-41. OPS CHECK GOOD MESSAGE CLEARED
